Keywords : algebra expansion


B-C^* algebra Metric Space and Some Results Fixed point Theorems

Sarim H. Hadi; Noori F. AL-Mayahi

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 81-87

On the aim and properties of C^*- algebra, in this paper we introduce the two concepts B-C^* algebra and B-C^*algebra metric space as well as introduce concept convergent and Cauchy sequence in space and to study the existence of fixed point theorems with contraction condition and B-C^* algebra expansion on this space.

Rate of approximation of K-monotone functions in L_(ψ,p) (I) space , 0

Nada Zuhair Abd AL-Sada; Noor Hayder Abdul Ameer; Adel Salim Tayyah; Akeel Ramadan Mehdi; Dhurgham Aiham Kadhim Alshakarchi; Maytham Salman azeez; Emad Allawi Shallal; Saad Abdulkadhim Al-Saadi; Mehdi S. Abbas; Rana J.S. Al-janabi; Shroouq J.S. Al-janabi; Zinah Hussein Toman; Sarim H. Hadi; Noori F. AL-Mayahi; Ali Ayid Ahmad; Ahmed Chalak Shakir; Hassan Nadem Rasoul; Alaa Saleh Hadi; Ali Hassan Mohammed; Sara F. Hassan; Boushra Y. Hussein; Thekra Abbas; M.Nafea Jafaar; Hanadi A. AbdulSatter; Intisar Shadeed Al-Mejibli; Dhafar Hamed Abd Dhafar Hamed Abd; Salam Abdulkhaleq Noaman; Alaa H. Al-Muslimawi; Bashaeer K. Jassim; Haider Kadhim Hoomod; Intisar Al-Mejibli; Abbas Issa Jabboory; Farhan Dakhil Shyaa; Dhyaa Shaheed Al-Azzawy; Sinan Adnan Diwan; Ahmed Talip Hussein; Haider Jebur Ali; Habeeb Kareem Abdulla; Shatha S.Alhily

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 54-56

In this paper we shown that the relationship with the best algebraic approximation and K- monotone functions with bounded ( i ) such that (i

Keywords

Monotone functions
---
approximation
---
Modulus of smoothness.
---
الدالة المتناوبة
---
التقريب
---
مقياس النعومة .